Plumage coloration follows Gloger's rule in a ring species

Ribot, Raoul FH, Berg, Mathew L, Schubert, Emanuel, Endler, John A and Bennett, Andrew TD 2019, Plumage coloration follows Gloger's rule in a ring species, Journal of biogeography, vol. 46, no. 3, pp. 584-596, doi: 10.1111/jbi.13497.

Attached Files
Name Description MIMEType Size Downloads

Title Plumage coloration follows Gloger's rule in a ring species
Author(s) Ribot, Raoul FHORCID iD for Ribot, Raoul FH
Berg, Mathew LORCID iD for Berg, Mathew L
Schubert, Emanuel
Endler, John AORCID iD for Endler, John A
Bennett, Andrew TDORCID iD for Bennett, Andrew TD
Journal name Journal of biogeography
Volume number 46
Issue number 3
Start page 584
End page 596
Total pages 13
Publisher John Wiley & Sons
Place of publication Chichester, Eng.
Publication date 2019-03
ISSN 0305-0270
Keyword(s) background coloration
Gloger's rule
plumage coloration
ring species
visual modelling
Language eng
DOI 10.1111/jbi.13497
Field of Research 04 Earth Sciences
05 Environmental Sciences
06 Biological Sciences
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2019, John Wiley & Sons Ltd
Persistent URL

Document type: Journal Article
Collection: Centre for Integrative Ecology
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 173 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 12 Mar 2019, 11:48:14 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact